# SDR COM60519

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6229336400
- Condition: Failed
- Location: Nr 1
- Part time: 2,377 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOTS AHRS FAILED, COPILOTS 28V ESS BUS CIRCUIT BREAKER TRIPPED.  REPLACED THE NR 1 AHRS.
